MAUDE Adverse Event Report: MicroPort CRM S.r.l. CPR4; Pacemaker/Icd/Crt Non-Implanted Components

MicroPort CRM S.r.l. CPR4; Pacemaker/Icd/Crt Non-Implanted Components
Model Number CPR4 HEAD
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, head installed as a replacement for ra2211068, which has cracks on two of the three corners with mounting points.
 
Additional Manufacturer Narrative
Based on the provided pictures, it was confirmed that the telemetry head has slight cracks but is still functioning correctly, as it was used to replace a broken telemetry head.The most probable hypothesis is that a fall on a hard surface caused the cracks on the plastic parts.This case is retained and utilized for trend purposes.

Brand Name
CPR4
Common Device Name
Pacemaker/Icd/Crt Non-Implanted Components
Manufacturer (Section D)
MicroPort CRM S.r.l.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MicroPort CRM S.r.l.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
anne rousseau-plasse
via crescentino s.n
saluggia (vc) 13040
IT   13040
+33(146)013082
MDR Report Key50803225
Report Number1000165971-2026-01100
Device Sequence Number8643737
Product Code OSR
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611(17)070607
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPR4 HEAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown